A friend of mine plotted his cholesterol and glucose levels when his doc put him on a statin… cholesterol dropped like a rock – as desired – but glucose went through the ROOF.
When the Doc suggested a diabetic drug next, he told him he’d rather stop taking the statin… so that’s what they decided to do. Cholesterol levels went back up a little after that, but not to their previous levels.
You can listen to your Doc’s advice, but it’s still YOUR health.
Don’t forget that cholesterol is a necessary building block of life… including being used by the brain for all sorts of cognitive functions.
From here: http://www.westonaprice.org/health-topics/cholesterol-friend-or-foe/
“Memory loss is one of the side effects of cholesterol-lowering drugs.”
As for the other questions and help from more people – this forum isn’t very active any more… I’ve turned to reading books and doing my own experimentation – and really listening to what my brain and body are trying to tell me about what they want me to do.